A sequent calculus for a negative free logic

Studia Logica 96 (3):331-348 (2010)
This article presents a sequent calculus for a negative free logic with identity, called N . The main theorem (in part 1) is the admissibility of the Cut-rule. The second part of this essay is devoted to proofs of soundness, compactness and completeness of N relative to a standard semantics for negative free logic
Keywords Free Logic  Cut-elimination  Compactness  Completeness
Categories (categorize this paper)
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 14,248
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Karel Lambert (2001). Free Logics. In Lou Goble (ed.), The Blackwell Guide to Philosophical Logic. Blackwell Publishers 258--279.

View all 10 references

Citations of this work BETA

No citations found.

Similar books and articles
Kai Wehmeier (2004). Wittgensteinian Predicate Logic. Notre Dame Journal of Formal Logic 45 (1):1-11.

Monthly downloads

Added to index


Total downloads

31 ( #88,075 of 1,700,233 )

Recent downloads (6 months)

5 ( #128,702 of 1,700,233 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.